# SDR C2XA07BT027

- Difficulty date: March 7, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N13913
- Make and model: Emb EMB-145LR
- Aircraft serial: 145438
- Aircraft time: 13,610 hours, 10,615 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV ROUTINE CHECK FLT NR 2043 FOUND SERVICE DOOR EMERGENCY LIGHT(EXTERIOR) INOP.  RECONNECTED SERVICE DOOR EMERGENCY LIGHT CONNECTER IAW EMB145 AMM STANDARD PRACTICES.  OPS CHECK GOOD.  CLOSED
